Random processes produced by number-theoretic endomorphisms
Doklady Akademii Nauk, Tome 182 (1968) no. 5, pp. 1004-1006
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1968_182_5_a4,
author = {M. I. Gordin},
title = {Random processes produced by number-theoretic endomorphisms},
journal = {Doklady Akademii Nauk},
pages = {1004--1006},
year = {1968},
volume = {182},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1968_182_5_a4/}
}
M. I. Gordin. Random processes produced by number-theoretic endomorphisms. Doklady Akademii Nauk, Tome 182 (1968) no. 5, pp. 1004-1006. http://geodesic.mathdoc.fr/item/DAN_1968_182_5_a4/